The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (158 KB) | Metadata | Table of Contents | ZAA summary
Volume 30, Issue 3, 2011, pp. 341–353
DOI: 10.4171/ZAA/1438

Published online: 2011-07-03

An Approximation Result in Generalized Anisotropic Sobolev Spaces and Applications

Mostafa Bendahmane[1], Moussa Chrif[2] and Said El Manouni[3]

(1) Universidad de Concepción, Chile
(2) Université Moulay Ismail, Meknès, Morocco
(3) Al Imam University (IMSIU), Riyadh, Saudi Arabia

In this paper, we give an approximation result in some anisotropic Sobolev space. We also describe the action of some distributions in the dual and we mention two applications to some strongly nonlinear anisotropic elliptic boundary value problems.

Keywords: Approximation, anisotropic Sobolev space, segment property, strongly nonlinear elliptic problems

Bendahmane Mostafa, Chrif Moussa, El Manouni Said: An Approximation Result in Generalized Anisotropic Sobolev Spaces and Applications. Z. Anal. Anwend. 30 (2011), 341-353. doi: 10.4171/ZAA/1438